# SDR ASAA2014121010057

- Difficulty date: December 10, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654656165
- Condition: Cracked
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT FWD LOWER INTERIOR CORNER 2ND OPEN HOLE FROM BOTTOM IS CRACKED .2500" LONG RADIATING FROM THE 7 O'CLOCK POSITION.  ACFT GROUNDED. REPAIRED AFT GALLEY DOOR CUTOUT FWD FRAME LOWER AT STA 956 IAW EA 4700-53, EA-14041.
